# SDR A6WA202209088337

- Difficulty date: September 8, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: None
- Part number: 601R3320284801
- Part serial: NSN
- Condition: None
- Location: R/H Tru Access D
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRU ACCESS DOOR ASSEMBLY AT FS 173 TO FS 193 HAS DAMAGE/DELAMINATION ON OUTER PLIES INTO THE HONEYCOMB MEASURING 1"L X 1"W X .063"D. *************AIRCRAFT REMOVED FROM SERVICE************************* REPAIRED DAMAGE ON R/H TRU ACCESS DOOR IAW ASAP EA #AWAC-CRJ253-01903 REV A DATED 10/07/2022. RESTORED PROTECTIVE FINISH IAW ASAP EA #AWAC-CRJ253-01903 REV A DATED 10/07/2022. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC- CRJ253-01903 REV A DATED 10/07/2022. WORK COMPLETED ON AERSALE WO #003718 CARD #50004 CARD ID #1709443. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
